Department of Economics and Business Economics

Uniform Consistency for Nonparametric Estimators in Null Recurrent Time Series

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Uniform Consistency for Nonparametric Estimators in Null Recurrent Time Series. / Gao, Jiti; Kanaya, Shin; Li, Degui; Tjøstheim, Dag.

In: Econometric Theory, Vol. 31, No. 5, 2015, p. 911-952.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Gao, J, Kanaya, S, Li, D & Tjøstheim, D 2015, 'Uniform Consistency for Nonparametric Estimators in Null Recurrent Time Series', Econometric Theory, vol. 31, no. 5, pp. 911-952. https://doi.org/10.1017/S0266466614000577

APA

CBE

MLA

Vancouver

Author

Gao, Jiti ; Kanaya, Shin ; Li, Degui ; Tjøstheim, Dag. / Uniform Consistency for Nonparametric Estimators in Null Recurrent Time Series. In: Econometric Theory. 2015 ; Vol. 31, No. 5. pp. 911-952.

Bibtex

@article{f3be412073cb42859d71d26cd4c6e25f,
title = "Uniform Consistency for Nonparametric Estimators in Null Recurrent Time Series",
abstract = "This paper establishes uniform consistency results for nonparametric kernel density and regression estimators when time series regressors concerned are nonstationary null recurrent Markov chains. Under suitable regularity conditions, we derive uniform convergence rates of the estimators. Our results can be viewed as a nonstationary extension of some well-known uniform consistency results for stationary time series.",
keywords = "Null-recurrent Markov chain, Nonparametric estimation, Rate of convergence, Uniform consistency",
author = "Jiti Gao and Shin Kanaya and Degui Li and Dag Tj{\o}stheim",
note = "Campus adgang til artiklen / Campus access to the article",
year = "2015",
doi = "10.1017/S0266466614000577",
language = "English",
volume = "31",
pages = "911--952",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "Cambridge University Press",
number = "5",

}

RIS

TY - JOUR

T1 - Uniform Consistency for Nonparametric Estimators in Null Recurrent Time Series

AU - Gao, Jiti

AU - Kanaya, Shin

AU - Li, Degui

AU - Tjøstheim, Dag

N1 - Campus adgang til artiklen / Campus access to the article

PY - 2015

Y1 - 2015

N2 - This paper establishes uniform consistency results for nonparametric kernel density and regression estimators when time series regressors concerned are nonstationary null recurrent Markov chains. Under suitable regularity conditions, we derive uniform convergence rates of the estimators. Our results can be viewed as a nonstationary extension of some well-known uniform consistency results for stationary time series.

AB - This paper establishes uniform consistency results for nonparametric kernel density and regression estimators when time series regressors concerned are nonstationary null recurrent Markov chains. Under suitable regularity conditions, we derive uniform convergence rates of the estimators. Our results can be viewed as a nonstationary extension of some well-known uniform consistency results for stationary time series.

KW - Null-recurrent Markov chain

KW - Nonparametric estimation

KW - Rate of convergence

KW - Uniform consistency

U2 - 10.1017/S0266466614000577

DO - 10.1017/S0266466614000577

M3 - Journal article

VL - 31

SP - 911

EP - 952

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 5

ER -